Record number :
1548072
Title of article :
An Example of a Non-simplicialL-type Domain
Author/Authors :
Engel، نويسنده , , Peter and Grishukhin، نويسنده , , Viacheslav، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
6
From page :
491
To page :
496
Abstract :
We present an example of a non-simplicial five-dimensional L -type domain of forms on five variables. Its closure has 10 non-simplicial facets each having five extreme rays. This domain is the L -type domain of the form 42.240 of Table 2 of and of the lattice D5 * , the dual of the root latticeD5 .
Journal title :
European Journal of Combinatorics
Link To Document :